Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2006 (2006), Article ID 61203, 12 pages
http://dx.doi.org/10.1155/AAA/2006/61203

On the exact controllability of a nonlinear stochastic heat equation

Department of Mathematics, University of British Columbia, Vancouver, BC, Canada V6T 1Z2

Received 12 December 2004; Accepted 20 January 2005

Copyright © 2006 Bui An Ton. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The exact controllability of a nonlinear stochastic heat equation with null Dirichlet boundary conditions, nonzero initial and target values, and an interior control is established.